# SDR DLM88070130

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 49,249 hours, 38,843 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pulley
- Condition: Obstructed
- Location: Lt Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, LEFT RUDDER PEDAL WAS STUCK.  RIGHT PEDAL DEFLECTION NORMAL.  NOSE WHEEL STEERING NORMAL.  ALL HYD PRESS GOOD.  PEDAL CAME FREE WITH A LOUD SNAP INSIDE RUDDER HOUSING ON CAPTS SIDE.  NOW CHECKS NORMAL OPEN NOSE GEAR DOORS AND NOSE GEAR COMPARTMENT FOR INSPECTION OF RUDDER PEDAL.  ALSO, REMOVED INSULATION WALL FOR INSPECTION 713249 FOUND AND REMOVED DEBRIS FROM BOTH LOCKOUT CAM/ROD ASSY AND PULLEY.  CK CABLES PULLEYS ETC.  NO OTHER DISCREPANCIES
